# SDR MTNA02231100002

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N962FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0078
- Aircraft time: 13,059 hours, 14,039 cycles
- Engine: Pwa PT6A114
- Engine time: 12,991 hours, 13,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114
- Part serial: 17212
- Condition: Malfunctioned
- Location: Nacelle
- Part time: 12,991 hours, 13,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT 10000 FT THE PILOT HEARD A LOUD BANG AND HAD A SEVERE VIBRATION.  THE OIL PRESSURE DROPPED THE PILOT SHUT THE ENGINE DOWN AND FEATHERED THE PROP.  THE PILOT MADE A SUCCESSFUL LANDING AT (MBAC) AT THE DIRECTION OF MIA. ATC,
